MathSciNet Relay Station
MathSciNet bibliographic data
MR1432056 (97m:14025) 14F99 (14C35 19E15)
Levine, Marc Homology of algebraic varieties: an introduction to the works of Suslin and Voevodsky. Bull. Amer. Math. Soc. (N.S.) 34 (1997), no. 3, 293–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement